# SDR SIMA2019100231005

- Difficulty date: July 31, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 14525764007
- Condition: Cracked
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 67 IS CRACKED AT CARGO DOOR SILL ATTACH HOLES-C/A-COMPLETE:REPAIRED FRAME 67 IAW ERS EM-53MR-3872
